American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(51M20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Eugenii Shustin and Zur Izhakian. A tropical nullstellensatz. Proc. Amer. Math. Soc. 135 (2007) 3815-3821. MR 2341931.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Marston Conder and Colin Maclachlan. Compact hyperbolic 4-manifolds of small volume. Proc. Amer. Math. Soc. 133 (2005) 2469-2476. MR 2138890.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] L. Hernández Encinas and J. Muñoz Masqué. Total curvatures of a closed curve in Euclidean $n$-space. Proc. Amer. Math. Soc. 132 (2004) 2127-2132. MR 2053986.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Masaaki Wada, Yasushi Yamashita and Han Yoshida. An inequality for polyhedra and ideal triangulations of cusped hyperbolic 3-manifolds. Proc. Amer. Math. Soc. 124 (1996) 3905-3911. MR 1346992.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Sadayoshi Kojima and Yasushi Yamashita. Shapes of stars . Proc. Amer. Math. Soc. 117 (1993) 845-851. MR 1111430.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Mark B. Phillips. Dirichlet polyhedra for cyclic groups in complex hyperbolic space . Proc. Amer. Math. Soc. 115 (1992) 221-228. MR 1107276.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Bruce L. Chalmers and Boris Shekhtman. Minimal projections and absolute projection constants for regular polyhedral spaces . Proc. Amer. Math. Soc. 95 (1985) 449-452. MR 806085.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Paul H. Edelman and James W. Walker. The homotopy type of hyperplane posets . Proc. Amer. Math. Soc. 94 (1985) 221-225. MR 784167.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Z. Füredi and I. Palásti. Arrangements of lines with a large number of triangles . Proc. Amer. Math. Soc. 92 (1984) 561-566. MR 760946.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Peter Greenberg. A smooth scissors congruence problem . Proc. Amer. Math. Soc. 89 (1983) 298-302. MR 712656.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] R. K. Oliver. On Bieberbach's analysis of discrete Euclidean groups . Proc. Amer. Math. Soc. 80 (1980) 15-21. MR 574501.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Gustavus J. Simmons and John E. Wetzel. A two-coloring inequality for Euclidean two-arrangements . Proc. Amer. Math. Soc. 77 (1979) 124-127. MR 539644.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1